| Model Number |
RA002-4545SL70 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to lirc for investigation.The device was not returned to the manufacturer for investigation.Root cause is unknown at this time.
Event or Problem Description
It was reported that an explant procedure was performed since the rod was fully extended; however, during a review of investigation findings from the (b)(6), it was identified that the rod had minor discoloration.